# SDR U0GA VP000639

- Difficulty date: December 19, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N739BG
- Make and model: Agusta AW139
- Aircraft serial: 41350
- Aircraft time: 4,314 hours, 6,054 cycles
- Engine: Pwc PT6C67C
- Engine time: 4,314 hours, 3,034 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 3G5350A00135
- Part serial: PZL003
- Condition: Corroded
- Location: Zone 300
- Part time: 9,036 hours, 6,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT HAS BEEN GROUNDED AT OUR REPAIR STATION ON VP-000639-2024 SINCE THE DATE OF DISCOVERY. THE REPAIR IS AS FOLLOWS; REPLACE LT SIDE PANEL, P/N 3G5350A07431C1 AND STA 8700 BULKHEAD FRAME, P/N 3G5306P14811 ON TAILBOOM P/N 3G5350A00135 S/N PZL003 TAILBOOM TT 9036.5. IAW PSE/TQ/2025/181854.
